Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The orbit space of a sphere by an action of $Z_{p^{s}}$
HTML articles powered by AMS MathViewer

by Stephen J. Willson PDF
Proc. Amer. Math. Soc. 59 (1976), 361-365 Request permission

Abstract:

Let $X$ be a finite ${\text {CW}}$ complex with the ${Z_{{p^r}}}$ homology of an $n$-sphere. Suppose ${Z_{{p^s}}}$ acts cellularly on $X$. The homology of the orbit space $X/{Z_{{p^s}}}$ with coefficients ${Z_{{p^r}}}$ is computed.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55C35, 57E25
  • Retrieve articles in all journals with MSC: 55C35, 57E25
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 361-365
  • MSC: Primary 55C35; Secondary 57E25
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0428328-6
  • MathSciNet review: 0428328